# SDR P5CA9801616

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Hole
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE OUTBOARD CORE COWL HAS HOLE IN SKIN AND TEMPORARY FASTENER INSTALLED.  FABRICATED DOUBLER AND INSTALLED PER SRM 54-30-03.
